# SDR AALA201905299002

- Difficulty date: May 27, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 23,156 hours, 9,359 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AUTO THROTTLE UNCOMMANDED  DISCONNECT IN FLIGHT. TRIED TO RE ENGAGE AND DID NOT WORK. MAINTENANCE ACCOMPLISHED FIM PROCEDURE AND AMM ADJ / TESTS FOR A/TS SEVERAL TIMES. ALL TESTS PASSED (NO FAULTS) IAW FIM 23-31-00 AND IAW AMM 22-31-00.
